Per citar aquest document: http://ddd.uab.cat/record/60225
On the density of some wiener functionals : an application of Malliavin calculus
Sintes Blanc, Antoni

Data: 1992
Resum: Using a representation as an infinite linear combination of chisquare independent random variables, it is shown that some Wiener functionals, appearing in empirical characteristic process asymptotic theory, have densities which are tempered in the properly infinite case and exponentially decaying in the finite case.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 36, Núm. 2 (1992) , p. 981-987, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_362B92_15


7 p, 170.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-21, darrera modificació el 2016-06-11



   Favorit i Compartir